MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Jagtome Revolution Pro RX 39; Unit, Electrosurgical, Endoscopic (With Or Without Accessories)

BOSTON SCIENTIFIC CORPORATION Jagtome Revolution Pro RX 39; Unit, Electrosurgical, Endoscopic (With Or Without Accessories)
Model Number M00584470
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Perforation (2001)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation (bsc) that a jagtome revolution pro rx 39 was used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) and stent placement procedure to treat common bile duct (cbd) blockage by a pancreatic mass performed on (b)(6) 2026.During the procedure, the patient was found to have a cbd obstruction caused by extrinsic compression from a pancreatic mass.Initial cannulation was attempted using a non-bsc device for approximately 25 minutes but was unsuccessful.The device was then changed to a jagtome revolution rx 39, and cannulation was attempted for an additional 10 minutes.During these attempts, the guidewire repeatedly met resistance to cannulate into the pancreatic duct.A perforation occurred when the guidewire looped back on itself and penetrated the wall of the common bile duct and mucosa, entering the duodenal lumen without passing through the sphincter.Prophylactic treatment was administered by giving the patient indomethacin after having repeatedly cannulated into the pancreatic duct as a method of preventing or alleviating the onset of post ercp pancreatitis.Due to the perforation and associated minor bleeding, the procedure was aborted as it was deemed unsafe to continue.Following the perforation, the patient did not reflect much bleeding though there was some however, no further interventions were required with regard to hemestasis.
 
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf patient code e2114 captures the reportable event of perforation.Imdrf impact code f1001 captures the reportable event of cancelled procedure.Imdrf impact code f2304 captures the reportable event of prophylactic treatment.Imdrf impact code f14 captures the reportable event of prolonged procedure.
 
Event or Problem Description
It was reported to boston scientific corporation (bsc) that a jagtome revolution pro rx 39 was used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) and stent placement procedure to treat common bile duct (cbd) blockage by a pancreatic mass performed on (b)(6) 2026.During the procedure, the patient was found to have a cbd obstruction caused by extrinsic compression from a pancreatic mass.Initial cannulation was attempted using a non-bsc device for approximately 25 minutes but was unsuccessful.The device was then changed to a jagtome revolution rx 39, and cannulation was attempted for an additional 10 minutes.During these attempts, the guidewire repeatedly met resistance to cannulate into the pancreatic duct.A perforation occurred when the guidewire looped back on itself and penetrated the wall of the common bile duct and mucosa, entering the duodenal lumen without passing through the sphincter.Prophylactic treatment was administered by giving the patient indomethacin after having repeatedly cannulated into the pancreatic duct as a method of preventing or alleviating the onset of post-ercp pancreatitis.Due to the perforation and associated bleeding, the procedure was aborted as it was deemed unsafe to continue.Following the perforation, the patient did not reflect much bleeding though there was some however, no further interventions were required with regard to hemestasis.
 
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf patient code e2114 captures the reportable event of perforation.Imdrf impact code f1001 captures the reportable event of cancelled procedure.Imdrf impact code f2304 captures the reportable event of prophylactic treatment.Imdrf impact code f14 captures the reportable event of prolonged procedure.Block h11: investigation results.The device was not returned for analysis and was reported to be disposed; therefore, a technical analysis could not be performed.With all the available information, boston scientific concludes that the reported event of perforation could not be confirmed.The device was not returned for analysis because it was reported to be disposed.Without analysis of the actual device, there is a lack of objective evidence, or descriptive conditions of the event required to determine a probable root cause of the event.A review of the manufacturing documentation for this device was unable to be performed as the lot number is unknown.However, a ship history review was performed to identify the most probable lots, and a manufacturing review of the most probable lots did not identify any anomalies or deviations that could have contributed to the event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Jagtome Revolution Pro RX 39
Common Device Name
Unit, Electrosurgical, Endoscopic (With Or Without Accessories)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25145922
Report Number3005099803-2026-01848
Device Sequence Number9396507
Product Code KNS
UDI-Device Identifier00191506039318
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K232162
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584470
Device Catalogue NumberM00584470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer05/13/2026
09/02/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date06/08/2026
09/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale